MathSciNet Relay Station
MathSciNet bibliographic data
MR2189221 (2006i:41027) 41A65 (30E10)
Kroó, A.; Szabados, J. On density of homogeneous polynomials on convex and star-like surfaces in ${\Bbb R}\sp d$. East J. Approx. 11 (2005), no. 4, 381–404.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement